# SDR ASOA2014102711491

- Difficulty date: October 20, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 35,666 hours, 32,390 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkheat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 FWD FACE OF BULKHEAD NUMEROUS ISOLATOR MOUNTS CRACKED AND/OR BROKEN.  REPLACED ISOLATORS WITH NEW IAW SRM 51-42-06.
